question-icon

Does I-Pill causes delay in menstruation?

default
Posted on Fri, 4 Dec 2015
Question: doc, I had unprotected sex on 1st of oct and took ipill in 3 hours on 13th Oct bleeding started as its was period date as well.it lasted for 5 days..I took a pregnancy test on 4th of nov it was negative.I was supposed to get my period by 13th of this month.I am still due.help me
doctor
Answered by Dr. Nidhi Setia (1 hour later)
Brief Answer:
i-pill can delay in periods.

Detailed Answer:
Hello,

Welcome to HCM,

I can understand your concerns,

As you told that you had i-pill with in 3hours and withdrawal bleding happened after 10 days. But you missed your periods.

Let me assure you, there is no need to worry because i-pill can cause delay in periods.

You will get your periods on 2-3 weeks.

Hope it helps.

Feel free to ask further.

Thanks.


Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Nidhi Setia (31 minutes later)
Thank you Dr XXXXXXX

Was it my withdrawal bleeding or my regular period , as my period date was 12th September before having sex and bleeding was on 13th October after having sex on 1st oct. Bleeding was for 5 days.can you please help me in the approximate date that I would expect my period.

Thank you


doctor
Answered by Dr. Nidhi Setia (6 hours later)
Brief Answer:
Wait till around 25th Nov.

Detailed Answer:
You are most welcome.

It is very difficult to differentiate Whether it was withdrawal bleeding or your regular periods.

Can not tell you the exact date of your next periods, but it should mostly start by 25th of Nov.

If there is a further delay, you should consult your doctor for evaluation.

Hope this helps.
Thanks and take care.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Nidhi Setia (36 minutes later)
Thank you.


But I can be sure about being safe and no need of pregnancy test right?
doctor
Answered by Dr. Nidhi Setia (26 minutes later)
Brief Answer:
There will be no pregnancy.

Detailed Answer:
You can be sure that there will be no pregnancy.

There is no need of pregnancy test.

I wish you well.

Kindly close the discussion if you have no more queries and give your valuable feedback.

Regards.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Nidhi Setia

OBGYN

Practicing since :2009

Answered : 760 Questions

premium_optimized

The User accepted the expert's answer

Share on
Does I-Pill causes delay in menstruation?

Brief Answer: i-pill can delay in periods. Detailed Answer: Hello, Welcome to HCM, I can understand your concerns, As you told that you had i-pill with in 3hours and withdrawal bleding happened after 10 days. But you missed your periods. Let me assure you, there is no need to worry because i-pill can cause delay in periods. You will get your periods on 2-3 weeks. Hope it helps. Feel free to ask further. Thanks.